# SDR 96ZZZX4003

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4484T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mount Assy
- Part number: 9572400
- Condition: Failed
- Location: Nlg Hyd Jack
- Part time: 5,662 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSE UNDER FULL POWER APPLICATON DURING A TOUCH-AND-GO LANDNG.  MOUNT ASSY APPEARS TO HAVE FAILED AT BOLT HOLE, INBD SIDE, WHERE IT CONNECTS TO RETRACT LINK PN 9571200.  SUSPECT REPEATED RETRACTION CYCLES CAUSED CRACK TO PROPAGATE FROM BOLT HOLE (FOR AN 23-25) FORWARD TO EDGE OF PART.  AIRCRAFT WAS SEEN ON PREVIOUS LANDING TO HIT ON NOSE WHEEL FIRST.
